# SDR GTIA2019112533815

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 29,146 hours, 13,413 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 3500 WE RECEIVED STRONG FUME EVENT ODOR IN C/P AND FWD CABIN. TURNED OFF PACK 1 ODOR STOPPED AFTER LANDING-DURING R/S ISOLATED BOTH PACKS AND FOUND PACK 1 TO BE THE SOURCE OF FUME EVENT REF. TSM 05-50-00-810-831-A SEE LP 2520417-1 FOR PACK 1 DIFFERAL
